# SDR SWAA2019012428850

- Difficulty date: January 3, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 40,202 hours, 23,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SIDE PLATE ASSEMBLY CORRODED BETWEEN BS 500A TO BS 500D, RBL 25.  R&R SIDE PLATE ASSEMBLY PER SRM AND DWG.
